Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2015
Articolo in rivista
Generalized Morrey regularity for parabolic equations with discontinuous data
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. Vol. 58. Pag.219-229
ISSN:0013-0915.
Guliyev, Vagif; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1017/S0013091513000758
Codice identificativo ISI: WOS:000352581900011
Codice identificativo SCOPUS: 2-s2.0-84937969196
Show it in Product Database (IRIS)
2015
Articolo in rivista
Generalized Morrey estimates for the gradient of divergence form parabolic operators with discontinuous coefficients
JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 259. Pag.2368-2387
ISSN:0022-0396.
Guliyev, Vagif; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/j.jde.2015.03.032
Codice identificativo ISI: WOS:000368466500008
Codice identificativo SCOPUS: 2-s2.0-84930541233
Show it in Product Database (IRIS)
2015
Articolo in rivista
Gradient estimates in generalized Morrey spaces for parabolic operators
MATHEMATISCHE NACHRICHTEN. Vol. 288. Pag.1602-1614
ISSN:0025-584X.
Byun, Sun-Sig; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1002/mana.201400113
Codice identificativo ISI: WOS:000362552300004
Codice identificativo SCOPUS: 2-s2.0-84942832249
Show it in Product Database (IRIS)